# SDR UIEA2018021800248

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,611 hours, 17,568 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IGNITION SYS 1 STATUS MESSAGE.  PERFORMED FIM 74-00 FT 811, AND PIMU GROUND TEST IAW AMM 77-35-00.  NO FAULTS NOTED.  PERFORMED AN OPERATIONAL CHECK IAW AMM 71-00-00, FOUND OK.
